# SDR TRAX200701044

- Difficulty date: July 24, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 22,677 hours, 19,548 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 4848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RIGHT I/B CLIP CRACKED UNDER FLOOR PANEL 262 DRF.     PERFORMED FPI ON FS 484.00 R/H I/B CLIP UNDER 263DRF. DEFECTS NOTED PER CRJ 200 NDTM 51-20-28. REMOVED DAMAGED CLIP FROM RT I/B FS 484, FABRICATED NEW SERVICEABLE CLIP USING, .063, 2024-T3, PO# 950028, LOCATED AND DRILLED HOLES, ALODINED, PRIMED, AND PAINTED IAW CRJ SRM 51-25-16. INSTALLED NEW SERVICEABLE CLIP. ALL WORK DONE IAW ASA REO 601R-53-41-059.
